# SDR AALA202301184696

- Difficulty date: November 2, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A240019
- Condition: Cracked
- Location: Bs 663 S18l
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND FRAME (PICKLE FORK) AT REAR SPAR, LOCATED AT BS 663, S18L, AND WL 207. REPLACED FRAME ASSEMBLY PER AARD 51-00-05, DWG 144A2400, AND DWG 110A0150.
